# SDR 9715459755

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 13 TO 15 INOPERATIVE.  RESEATED PIN IN SIDEWALL NEAR RIGHT FORWARD OVERWING EXIT, OPERATIONAL CHECK OK.
